# SDR CALA0500444

- Difficulty date: December 17, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N16709
- Make and model: Boeing 737724
- Aircraft serial: 28779
- Aircraft time: 24,774 hours, 8,063 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 149A5510
- Condition: Corroded
- Location: Sta 312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD FLOOR STRUCTURE T-CAP (FLOORBEAM UPPER CHORD) CORRODED AT STA 312, LBL 29 APPROXIMATELY 24 INCHES O/B OF L-1 DOOR THRESHOLD.  THE FLOORBEAM UPPER CHORD WAS REPAIRED IAW ECRA 5321-01323.
